# SDR DHL2006760518

- Difficulty date: February 18, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Ws 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 4 SPOILER ACTUATOR INBOARD SUPPORT ANGLE AT WS 460 APPROX HAS CRACK.  INSPECTED NR 4 SPOILER I/B SUPPORT ANGLE USING HFEC AS GIVEN IN B727 NDTM, PART 6 SUB, 51-00-00 FIG 23, CRACK IS CONFIRMED.  REMOVED EXISTING ANGLE IAW B727 SRM 51-30-2, PROCURED NEW ANGLE PO 615076 AND MATCH DRILLED TO A/C IAW B727 SRM 51-20-1.  TREATED & PRIMED ALL BARE SURFACES IAW B727 SRM 51-10-2, INSTALLED SUPPORT ANGLE IAW B727 SRM 51-30-2.
